Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 810451, 7 pages
http://dx.doi.org/10.1155/2015/810451
Research Article

Positive Coexistence of Steady States for a Diffusive Ratio-Dependent Predator-Prey Model with an Infected Prey

Department of Mathematics, Korea University, 2511 Sejong-Ro, Sejong 339-700, Republic of Korea

Received 4 December 2014; Accepted 24 April 2015

Academic Editor: Henryk Hudzik

Copyright © 2015 Kwangjoong Kim and Inkyung Ahn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kwangjoong Kim and Inkyung Ahn, “Positive Coexistence of Steady States for a Diffusive Ratio-Dependent Predator-Prey Model with an Infected Prey,” Journal of Function Spaces, vol. 2015, Article ID 810451, 7 pages, 2015. doi:10.1155/2015/810451